# SDR DALA2024112511176

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0674476) INITIAL INSPECTION: CORROSION ON FLOOR STUCTURE BTW STA 947.5 AND RBL 44 TO RBL 54 AT CABIN PAX. FLOOR STRUCTURE BTW STA 947.5 AND RBL36 TO RBL58 AT CABIN PAX WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5, REPAIR 5.
